<< Previous Issue Kyungpook Mathematical Journal (Vol. 14, No. 2) Next Issue >>
Kyungpook Mathematical Journal 1974 Vol. 14, No. 2, 131—272
 Original Articles 
On strongly continuous mappings
Shashi Prabha Arya1, Ranjana Gupta2
Kyungpook Mathematical Journal 1974 Vol. 14, No. 2, 131—143
Some generalisations of metacompact spaces
M.K. Singal1, Pushpa Jain2
Kyungpook Mathematical Journal 1974 Vol. 14, No. 2, 145—164
Arithmetic mean function of the real part of entire Dirichlet series (Ⅱ)
J.S. Gupta1, Shakti Bala2
Kyungpook Mathematical Journal 1974 Vol. 14, No. 2, 165—170
Applications of hermite polynomials for certain properties of Fox's H-function of two variables
Manilal Shah
Kyungpook Mathematical Journal 1974 Vol. 14, No. 2, 171—184
On the means of entire functions of several complex variablees of small order
P.K. Jain1, V.P. Gupta2
Kyungpook Mathematical Journal 1974 Vol. 14, No. 2, 185—194
Semi-symmetric metric connection in an almost contact metric manifold
Ram Hit
Kyungpook Mathematical Journal 1974 Vol. 14, No. 2, 195—201
Dini derivatives and applications
P. Ramankutty
Kyungpook Mathematical Journal 1974 Vol. 14, No. 2, 203—212
An equivalence relation on the lattice of topologies on a set
Norman Levine
Kyungpook Mathematical Journal 1974 Vol. 14, No. 2, 213—219
Matrix transformation in the Cesàro sequence spaces
Kim-Pin Lim
Kyungpook Mathematical Journal 1974 Vol. 14, No. 2, 221—227
On birecurrent Kähler and almost Tachibana manifolds
Mahendra Pal Singh Rathore
Kyungpook Mathematical Journal 1974 Vol. 14, No. 2, 229—237
On weak continuous functions into Hausdorff spaces
Chung Ki Pahk, Hong Oh Kim
Kyungpook Mathematical Journal 1974 Vol. 14, No. 2, 239—242
Invariant submanifold of a Φ(4±2) structure manifolds
H.B. Pandey, R.S. Mishra
Kyungpook Mathematical Journal 1974 Vol. 14, No. 2, 243—253
On a generalized function of n variables
R.K. Saxena
Kyungpook Mathematical Journal 1974 Vol. 14, No. 2, 255—259
Some remarks concerning permutations on symmetry classes
M.H. Lim
Kyungpook Mathematical Journal 1974 Vol. 14, No. 2, 261—266
On certain chain formulae in two dimensional Laplace transform Ⅱ
S.R. Yadava
Kyungpook Mathematical Journal 1974 Vol. 14, No. 2, 267—272

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd